Deakin University
Browse

File(s) under permanent embargo

Euler arc splines for curve completion

journal contribution
posted on 2012-10-01, 00:00 authored by Hailing Zhou, J Zheng, X Yang
Euler arc splines for curve completion

History

Journal

Computers and graphics

Volume

36

Issue

6

Pagination

642 - 650

Publisher

Pergamon

Location

Oxford , England

ISSN

0097-8493

eISSN

1873-7684

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2012, Elsevier Ltd. All rights reserved.